My Holdings   Activate Remote Access

Automorphic Forms, Representations and $L$-Functions, Part 2

About this Title

A. Borel and W. Casselman, Editors

Publication: Proceedings of Symposia in Pure Mathematics
Publication Year: 1979; Volume 33.2
ISBNs: 978-0-8218-1437-6 (print); 978-0-8218-3371-1 (online)

Read more about this volume

View other decades and volumes:

Table of Contents

Front/Back Matter

Automorphic representations and $L$-functions

Arithmetical algebraic geometry and automorphic $L$-functions

View full volume PDF